Codimex

Common name:

Codimex

കോഡിമെക്സ്(Malayalam)

코디멕스(Korean)

Кодимекс(Russan)

科迪美克斯(Chinese)

What is Codimex ?

325 mg of acetaminophen plus 40 mg of caffeine plus 200 mg of ibuprofen, a cyclooxygenase inhibitor. In addition to relieving pain and fever, it also reduces inflammation. Uses of this drug include: headache and migraine, fever and pain due to colds and sinusitis, menstrual cramps, toothaches, muscle and joint pains and postoperative pain.

Use in pregnancy and lactation

Pregnancy: It does not seem to cause congenital anomalies or other complications in the fetus. However, consuming large amounts of caffeine during pregnancy may interfere with heart rhythm and fetal growth. This drug should be used during pregnancy under the supervision of a specialist and with caution. It is excreted in breast milk, although no side effects have been reported in infants. Studies have shown that high levels of caffeine in the milk of lactating women can cause irritability and anger in infants. Therefore, the use of this drug during lactation should be under the supervision of a physician.

Pay attention to these points about how to take the medicine correctly

  1. To reduce gastrointestinal irritation, take the medicine with food or a glass of water. Do not lie down for about 15 to 30 minutes after taking the medicine. Otherwise, stimuli may lead to difficulty swallowing.
  2. Take this medicine only as prescribed, too much acetaminophen may lead to liver damage or other problems.
  3. It may not be effective in relieving severe pain, redness, swelling, or stiffness from chronic or severe inflammation or rheumatoid arthritis, unless used in large amounts and for a long time, which is not recommended.
  4. To prevent insomnia, do not take this medicine while sleeping.
  5. If you miss a dose, take it as soon as you remember. But if it’s almost time to take the next dose, just take that dose and avoid doubling the dose.

Drug Interactions

Tell your doctor before taking this medicine if you are taking any of the following medicines:
Long-term use of alcohol, liver enzyme-inducing drugs, and other drugs with hepatotoxicity – The risk of hepatotoxicity with long-term use of high doses of acetaminophen may increase in alcoholics or patients taking other hepatotoxic drugs.
Long-term use of barbiturates (except butalbital) or primidone may reduce the therapeutic effects of acetaminophen.
Coumarin or Indendione Anticoagulants – Concomitant and long-term use of large amounts of acetaminophen and ibuprofen may increase the anticoagulant effect.
Nonsteroidal anti-inflammatory drugs (NSAIDs), aspirin and other salicylates – Concomitant and long-term use of acetaminophen with one salicylate and other nonsteroidal anti-inflammatory drugs (NSAIDs) may increase the risk of adverse renal effects.
Caffeinated beverages, other caffeinated drugs, and other central nervous system stimulants – Concomitant use of these drugs with caffeine is associated with overstimulation of the central nervous system and may lead to irritability, irritability, insomnia, seizures, and cardiac arrhythmias. .
Calcium Supplements – Consuming large amounts of caffeine may inhibit calcium absorption.
Monoamine oxidase (MAO) inhibitors include furazolidone, procarbazine, and selegiline – High caffeine intake may cause cardiac arrhythmias or severe hypertension. Low levels of caffeine can cause your heart to beat faster and your blood pressure to rise slightly.
Other xanthines, such as aminophylline, theobromine, and theophylline-caffeine, may reduce the renal excretion of theophylline and possibly other xanthines, leading to their toxic effects.
Tobacco – Concomitant use of tobacco increases the rate of caffeine excretion.
Hydantoin anticonvulsants, especially phenytoin – Concomitant use of phenytoin may increase renal excretion of caffeine.
Erythromycin and troleandomycin – Concomitant use may reduce hepatic excretion of caffeine.
Oral contraceptives – Concomitant use may reduce caffeine metabolism.
Ciprofloxacin and anoxacin – hepatic metabolism and renal excretion of caffeine may be reduced.
Cimetidine – Decreased hepatic caffeine metabolism delays excretion and increases the amount of caffeine in the blood.
Angiotensin-converting enzyme inhibitors – the potential to reduce the antihypertensive effects of these drugs and increase kidney disease has been reported.
Alcohol, oral corticosteroids, corticotropin, and potassium supplements – may increase the risk of serious stomach problems such as ulcers and bleeding.
Anticoagulants, heparin, polycamycin, valproic acid – the risk of bleeding may increase.
Cyclosporine, digitalis glycosides, lithium, methotrexate and phenytoin – increase the amount of these drugs in the blood as well as the risk of side effects.
Probenecid – The amount of ibuprofen in the blood increases and the possibility of side effects increases.
Triamterene – The risk of kidney problems may increase.

Precautions

  1. See your doctor regularly if you are taking this medicine for a long time or in large amounts, as well as in order to check the progress of the treatment. This is especially
    important in older people who have serious kidney problems compared to younger people.
  2. Consult your doctor in the following cases:
  3. If you are taking this medicine to relieve the pain, the pain will continue for more than 10 days (5 days for children or worse, or new symptoms and redness or swelling of the pain area may develop.
    If you are taking this medicine to reduce a fever, the fever may continue for more than 3 days and get worse, or if you develop new symptoms and redness and swelling.
    If you are taking this medicine for a sore throat. Sore throat becomes very painful and lasts for more than 2 days or is accompanied by fever, headache, skin rash, nausea or vomiting.
  4. Concomitant use of this drug with other drugs containing acetaminophen, ibuprofen or caffeine may lead to side effects or drug poisoning.
  5. Concomitant use of some drugs such as diclofenac, phenoprofen, indomethacin, ketoprofen, mefenamic acid, taproxen, piroxicam, solindac, tenoxicam, tolmetin with this drug increases the risk of side effects. Do not take these medicines at the same time for more than a few days, unless your doctor tells you to.
  6. This medicine may affect the results of some medical tests. Therefore, if you take it within 3 to 4 days before the test, inform your doctor about taking this drug.
  7. Taking this medicine may cause false results on some blood sugar and urine tests. Consult your doctor if you notice any changes in test results, especially if your condition is not completely under control.
  8. Caffeine may interfere with the results of a blood test in some blood vessels using adenosine or dipyridamole. Therefore, avoid taking this drug for 8 to 12 hours before the test.
  9. Avoid drinking large amounts of caffeinated beverages, coffee and tea while taking this medicine.
  10. Caffeine may cause irritability, difficulty falling asleep, dizziness, and rapid or rapid heartbeat. If these side effects occur, do not take this medicine or caffeinated beverages.
  11. To prevent the problem of falling asleep, take this medicine with caffeinated beverages at appropriate intervals until bedtime.
  12. Concomitant use of this drug with large amounts of alcoholic beverages may cause stomach problems.
    Treatment with this drug can cause serious side effects. Sometimes these side effects can be asymptomatic. However, warning signs such as swelling of the face, fingers, feet and lower legs, severe stomach pain, black and tarry stools, vomiting of blood or coffee bean-like substances, abnormal weight gain, and skin rash often occur. There may also be serious symptoms of heart disease such as chest pain, rapid or irregular heartbeat, abnormal hot flashes or skin heat. In such cases, stop taking the medicine immediately and contact your doctor.
  13. Tell your doctor or dentist about taking this medicine before any surgery, including dental surgery, because of the possibility of bleeding during and after surgery.
  14. It may cause confusion, drowsiness, confusion, dizziness, and loss of consciousness in some people. It may also cause blurred vision or other vision problems in some people. Therefore, it is recommended to be careful before driving and working with vehicles that require full alertness.
  15. Some people may be more sensitive to sunlight while taking this medicine. Exposure to sunlight, even for a short time, can cause severe sunburn, blistering, redness, itching or discoloration of the skin, and vision changes.
  16. Consult your doctor immediately if you experience chills, fever, muscle pain or bruising, and other flu-like symptoms, especially if accompanied by a skin rash. These effects may rarely be the first signs of side effects.
  17. Taking this medicine may cause a serious allergic reaction called anaphylaxis. This reaction often occurs in patients who are allergic to aspirin with other nonsteroidal anti-inflammatory drugs. Anaphylaxis requires urgent medical treatment. The most common symptoms of this reaction are rapid or irregular breathing; Wheezing and syncope noted. Other symptoms include a rapid or irregular heartbeat or pale skin; He named urticaria as skin and eyelid inflammation. In such cases, urgent medical treatment is needed immediately.
  18. If the drug is taken in large quantities, the patient should be taken immediately to an emergency medical center. Symptoms of acetaminophen poisoning may appear 2 to 4 days after taking the drug, but treatment should be given within the first 24 hours of drug poisoning to prevent liver damage or death.

prohibited usage

History of allergies to acetaminophen, caffeine, ibuprofen and any of the components of this drug
History of severe allergic reactions such as anaphylaxis or angioedema, asthma, runny nose, urticaria and nasal polyps with bronchospasm (bronchospasm) caused by aspirin or other nonsteroidal anti-inflammatory drugs
Concomitant use with other drugs containing acetaminophen, ibuprofen and caffeine
For the treatment of pain before coronary artery bypass graft surgery
Consumption in children under 12 years

 

Was this helpful?

0 / 0

Leave a Reply 0

Your email address will not be published. Required fields are marked *